# SDR 2007UALA01698

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 32,983 hours, 4,260 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FWD OF DOOR 5 RIGHT LWR CEILING INOP.  FOUND WIRES AT LAMP LOOSE.  TIGHTENED SAME.  OPS CHECKED GOOD.
